What are the symptoms of a reaction to dtap?

See below: Dtap may cause the following mild side effects, which usually last only a few days: •fever/fussiness •rash •redness or swelling at the injection site •tenderness/soreness at the injection site becoming infected with diphtheria, pertussis, or tetanus is much more dangerous to your health than receiving the vaccine to protect against these diseases!

Related Questions

What is the definition or description of: Reaction to DTaP?

Response vs reaction. WE give out thousands of vaccine in our busy office. Most cases I see appropriate responses. A reaction in mind as a doc is adverse, uncommon and reportable by known criteria and definition. So an adverse reaction would be high grade fever, severe hives seizures and such.

What is the treatment for reaction to dtap?

Depends. It depends on the reaction. The most common reaction to dtap noticed by patients is a red, swollen arm at the injection site. Other common symptoms can be fever or generalized muscle soreness. These are all normal and not a cause for alarm. Treat with Ibuprofen if needed for a couple of days and they will go away. If it's a more serious reaction, call your doctor.